# SDR N6WA2012071301

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 18,751 hours, 12,822 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, R & R NR 2 SFECU AND PERFORMED OPS THES IAW AMM 27-51-05.  ALL INDICATIONS NORMAL.
